# SDR REXA2018122281336

- Difficulty date: December 21, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 26,529 hours, 17,360 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: SH670316337
- Condition: Damaged
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOVAL OF LOWER TCAS ANTENNA DOUBLER, NOTICED NUMEROUS GOUGES 
ON INNER SKIN SURFACE BETWEEN FS295 AND FS310, S27.                  
AREA OF DAMAGE ON SKIN AT FWD TCAS ANT. TO BE REPAIRED ON W/O 1016449
2000 0230 SN6764515 PER EA CRJ 953-07635
